# SDR CALA2024021200394

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N72334
- Make and model: Boeing 737-8
- Aircraft serial: 67594
- Aircraft time: 454 hours, 164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33079
- Part serial: BNG41490
- Condition: Unknown
- Location: Door R1
- Part time: 282 hours, 164 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IR GIRT BAR DIFFICULT TO DISARM 01R. REMOVED R1 DOOR SLIDE AND INSTALLED SAFETY PIN. UPDATE FOR RII REQUIRED. INSPECTED REPLACED DOOR R1 SLIDE PACK. REF AMM 25-66-01 FOR COVER AND GIRT BAR. AMM 25-66-000-804 PACK REMOVAL AND 25-66-01-400-804 (UNSCHEDULED) INSTALLATION. PREFORMED OPS CHECKS ON DOOR OK FOR FLIGHT R1 DOOR SLIDE HAD SHIFTED FWD. THIS PREVENTED THE GIRT BAR FROM BEING PLACED IN HOOKS CORRECTLY SLIDE, FWD/AFT OFF 29-2566-9-0006 1490 ON 29-2566-9-0006 6638 SLIDE, FWD/AFT OFF 29-2566-9-0006 1490 ON 0000 REMOVED AND REPLACED DORR R1 SLIDE PACK. REF AMM 25-66-01 FOR COVER AND GIRT BAR. AMM 25-66-000-804 PACK REMOVAL AND 25-66-01-400-804 (UNSCHEDULED) INSTALLATION. PREFORMED OPS CHECKS ON DOOR AND GIRT BAR. SLIDE ARMS CORRECTLY AND INSTALLATION IN HOOKS GOOD.
